MAUDE Adverse Event Report: ABIOMED, INC. OXY-1 CONSOLE; ABIOMED BREETHE OXY-1 SYSTEM

ABIOMED, INC. OXY-1 CONSOLE; ABIOMED BREETHE OXY-1 SYSTEM
Model Number OXY-1 CONSOLE
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was obtained from the user facility and an investigation is underway.A supplemental mdr will be filed upon completion of the investigation.
 
Event or Problem Description
The complainant reported a console failure after unboxing the device, during boot up (alarms and frozen screen).There was no patient involved or impacted.
 
Additional Manufacturer Narrative
The device was returned and an investigation concluded the root cause of the reported complaint was related to a software defect.The following items were corrected: d(4): catalog number and udi.

Brand Name
OXY-1 CONSOLE
Common Device Name
ABIOMED BREETHE OXY-1 SYSTEM
Manufacturer (Section D)
ABIOMED, INC.
22 cherry hill dr.
danvers MA 01923
Manufacturer (Section G)
BREETHE, INC.
1500 joh ave suite 190
halethorpe MD 21227
Manufacturer Contact
ralph barisano
22 cherry hill dr.
danvers, MA 01923
MDR Report Key13054126
Report Number1220648-2021-01209
Device Sequence Number13855296
Product Code DTZ
UDI-Device Identifier00860001797930
UDI-Public(01)00860001797930(10)20200339(11)201027
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOXY-1 CONSOLE
Device Catalogue Number001-3300-011
Device Lot Number20200339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown